# SDR DALA2015102006254

- Difficulty date: October 18, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Flap Doubler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PREVIOUS REPAIR DOUBLER IN BS XV2=258 ON MID VANE OF OTBD FLAP AT RT WING.  REPAIR DOUBLER IN BS 258 ON MID VANE OF OTBD FLAP AT RT WING WAS REPLACED IAW SRM 57-03D, PAR 11 AND A/C 0987, CARD 2000-8149-04, CREW O2, 1116268, JOB 000-0015.
